Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 160, Number 13, 2013

Editorial Board
pp. ii-ii(1)

Favourites:
ADD
Favourites:
ADD

On some knot energies involving Menger curvature
pp. 1507-1529(23)
Authors: Strzelecki, P.; Szumańska, M.; von der Mosel, H.

Favourites:
ADD

The universal covering map in o-minimal expansions of groups
pp. 1530-1556(27)
Authors: Edmundo, M. r.; Eleftheriou, P. E.; Prelli, L.

Favourites:
ADD

The intersection properties of generalized Helly families for inverse limit spaces
pp. 1557-1565(9)
Authors: Ghane, F. H.; Passandideh, H.; Torabi, H.

Favourites:
ADD

p-embeddings
pp. 1566-1576(11)
Authors: Bhattacharjee, P.; Knox, M. L.; McGovern, W. W.

Favourites:
ADD

Rigidity of symmetric products
pp. 1577-1587(11)
Authors: Hernández-Gutiérrez, R.; Martínez-de-la-Vega, V. n.

Favourites:
ADD

Some observations on compact indestructible spaces
pp. 1588-1591(4)
Author: Bella, A.

Favourites:
ADD

Waist of the sphere for maps to manifolds
pp. 1592-1602(11)
Authors: Karasev, R.; Volovikov, A.

Favourites:
ADD

On seminormal functors and compact spaces of uncountable character
pp. 1606-1610(5)
Authors: Ivanov, A. V.; Kashuba, E. V.; Matyushichev, K. V.; Stepanova, E. N.

Favourites:
ADD
Favourites:
ADD

The geometric realization of a simplicial Hausdorff space is Hausdorff
pp. 1621-1632(12)
Author: de Seguins Pazzis, C. m.

Favourites:
ADD

Domination by metric spaces
pp. 1652-1658(7)
Authors: Guerrero Sánchez, D.

Favourites:
ADD

On singular foliations on the solid torus
pp. 1659-1674(16)
Authors: Arraut, J. L.; Martins, L. F.; Schütz, D.

Favourites:
ADD

Closed-constructible functions are piecewise closed
pp. 1675-1680(6)
Author: Ostrovsky, A.

Favourites:
ADD

Indecomposability in inverse limits with set-valued functions
pp. 1720-1731(12)
Authors: Kelly, J. P.; Meddaugh, J.

Favourites:
ADD
Favourites:
ADD

On a surface singular braid monoid
pp. 1773-1780(8)
Authors: Jabłonowski, M.

Favourites:
ADD

Representation theorems for Banach algebras
pp. 1781-1793(13)
Author: Koushesh, M. R.

Favourites:
ADD

Quasi-metric tree in Formula Not Shown -quasi-metric spaces
pp. 1794-1801(8)
Author: Olela Otafudu, O.

Favourites:
ADD

On the existence of stable compact leaves for transversely holomorphic foliations
pp. 1802-1808(7)
Authors: Camacho, C. s.; Scardua, B.

Favourites:
ADD

Pathologies in cohomology of non-paracompact Hausdorff spaces
pp. 1809-1815(7)
Authors: Schröer, S.

Favourites:
ADD

On strong size levels
pp. 1816-1828(13)
Authors: Paredes-Rivas, L.; Pellicer-Covarrubias, P.

Favourites:
ADD

A question related to the Isbell problem
pp. 1829-1848(20)
Authors: Rosa, M.; Vitolo, P.

Favourites:
ADD

On the dimension of Formula Not Shown -sets
pp. 1849-1852(4)
Authors: Guilbault, C. R.; Tirel, C. J.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more